Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Lump on back of scalp, headaches, nausea, tiredness, vertigo. On adderall, prozac. Explain?

I have had numerous symptoms that have been a concern for me and not so much for my dr. I just now learned I have a painful lump on the back right side of my scalp . And it has been hurting very bad for the past 2 days. I have been having severe headaches , mainly on my right side in the front, which is piercing, I have had severe nausea mostly every day, a lot of times my vertigo is pretty bad. I also am so tired most days that I fall asleep uncontrollably. one moment I will be setting my laptop on the floor next to my bed and the next I am asleep. and I don t even intend on falling asleep. My dr has prescribed me, Adderall , Prozac , and lamictal . I do happen to have random mood swings. so that is why I am prescribed these. I am not depressed. I do have high stress levels because I have 2 young children and one of which whom has behavioral problems. But I do not see that as an excuse. I am scared due to the random sleeping, I also have LACK of sleep at night. I feel sick most days. I am in pain. My hands have been hurting from my wrists to my elbows. I just don t know what to do anymore.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, thanks for asking. It seems that sleep problem is affecting your life. None of medications you are taking, can manage your sleep at night. Furthermore, prozac and adderall can cause insomnia as their possible side effect. It will lead to sleepiness during the day that you are experiencing. As you mention that your mood is good at this time, your doctor may be able to decrease the dose of prozac, adderall or both. For management of your sleep, your doctor may prescribe a medication specifically which could be from the class of Z drugs or any other medication he thinks is better. Best wishes.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor